MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; ROLLED PROBE COVER, 3.5 CM X 20 CM (1.4 IN X 8 IN)

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; ROLLED PROBE COVER, 3.5 CM X 20 CM (1.4 IN X 8 IN)
Model Number PC0907NS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the material was damaged like it had disintegrated and stuck to the pouch.The product involved was (b)(4), 1 cs (b)(4) units) were reported affected.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
ROLLED PROBE COVER, 3.5 CM X 20 CM (1.4 IN X 8 IN)
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key24848271
Report Number8043817-2026-00002
Device Sequence Number5651746
Product Code PUI
UDI-Device Identifier00748426261611
UDI-Public00748426261611
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC0907NS
Device Lot Number5084LRJ700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown